Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Cold followed by URT infection, blood in cough and while blowing nose. How can I stop it?

I m a college student and have been sick for almost two weeks with what started as a cold then turned into an upper respiratory infection. I have been coughing up blood as well as blowing blood out of my nose . I am concerned at how much blood is coming out of my nose. I understand there are veins in my nose but this has been going on for almost a week. Am I doing something wrong? How do I stop this bleeding?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that due to chronic upper respiratory infection there is congestion of nasal mucosa giving rise to bleeding from the nose.
Take some decongestant medicine and if require one course of antibiotic will cure your problem.
Put some decongestant nasal drops like Otrivin and apply antibiotic cream locally.
Avoid cold drinks, fried and junk food.
Take Vicks inhalation.
Ok andbye.
Answered: Fri, 15 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor